# SDR MWEA020205

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 38,340 hours, 41,202 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Valve
- Part number: 1474253
- Condition: Leaking
- Location: Wheel Well
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF RIGHT HYDRAULIC PRESSURE AND FLUID QTY WHEN THE SWITCH WAS TURNED ON HIGH.  --  MAINTENANCE WAS SENT TO REMOVE AND REPLACE THE ENGINE HYDRAULIC PUMP, REMOVE AND REPLACE THE SPOILER SYSTEM VALVE, AND REMOVE THE LEFT GEAR DOOR DUE TO DAMAGE.
